# SDR ABXA030041

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 50,403 hours, 45,610 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Lack Of Lube
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT AUTO PRESSURIZE ON CLIMBOUT.  MANUAL PRESSURIZATION ATTEMPTED, BUT OUTFLOW CONTROL WHEEL WOULD NOT MOVE.  INSPECTED AND CLEANED OUTFLOW VALVE AS REQUIRED.  NO DEFECTS NOTED.  REMOVED CIRCUIT BREAKER COLLARS FROM CABIN PRESS CONTROL.  OPS CHECKED GOOD.  CLEANED VALVE AND LUBRICATED IAW DC-9 AMM 21-32-05 AND INSPECTED, OPS CHECKED IAW DC-9 AMM 21-32-00.
